# SDR CALA2022091202325

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A300*
- Aircraft serial: 503
- Aircraft time: 88,009 hours, 34,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh O/W Ext
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT O/W EXIT FWD AND AFT FRAME SEGMENT HAVE SEVERAL CRACKS ON HAECO LCQ REF 929326/36326 SPEC A3NB-52-4-6031. NR GENERATED BY N078625 REMOVED & REPLACED L/H AFT O/W EXIT FWD AND AFT FRAME SEGMENT IA W A320 SRM 51-72-11-911-001 AT HAECO LCQ ON HANGAR NR 9296326/36 326 PERFORMED BY MECH V918284 RII INSP BY V892285
